SciELO - Scientific Electronic Library Online

 
vol.80 número4An elementary proof of MinVol(Rn) = 0 for n > 3Bacterial handling under the influence of non-uniform electric fields: dielectrophoretic and electrohydrodynamic effects índice de autoresíndice de assuntospesquisa de artigos
Home Pagelista alfabética de periódicos  

Anais da Academia Brasileira de Ciências

versão On-line ISSN 1678-2690

Resumo

PINGYAN, Chen. Limiting behavior of delayed sums under a non-identically distribution setup. An. Acad. Bras. Ciênc. [online]. 2008, vol.80, n.4, pp. 617-625. ISSN 1678-2690.  http://dx.doi.org/10.1590/S0001-37652008000400003.

We present an accurate description the limiting behavior of delayed sums under a non-identically distribution setup, and deduce Chover-type laws of the iterated logarithm for them. These complement and extend the results of Vasudeva and Divanji (Theory of Probability and its Applications, 37 (1992), 534-542).

Palavras-chave : stable distribution; laws of iterated logarithm; delayed sum.

        · resumo em Português     · texto em Inglês     · pdf em Inglêspdf em Inglês